# SDR FDEA201502200559

- Difficulty date: February 20, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 400 hours, 14,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Dented
- Location: Bs 1618
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 1618 BETWEEN STRINGERS 17L & 18L.  FOUND TO BE OUT OF LIMITS. REPAIRED AREA IAW EA F-5330-T0315612 REV PS P1. CUTOUT, FABRICATED, AND INSTALLED A REPAIR DOUBLER.
